By Element – March 18, 2011
This bad drug reaction is reported for harm reduction purposes only.
Type of Submission: No hospital, but very bad
Location: WA, US
Plant/Drug Used: Sold in head shops as “Blue Magic Bath Salts” or any “Bath Salts” which I believe contain the drug MDPV
Other Drugs in System: 2mg Suboxone daily. Although I do not think it would have any reaction to this.
Let me start this off by advising users, experimenters, and especially youth who are desperate to get high, TO NOT USE The Blue Magic Bath Salts that are sold in head shops. It is a dangerous stimulant.
Today is the next day. Last night I got a hold of this substance at my local head shop. I heard heard news reports of the “danger” of this product, and how there is an emergency ban in place to abolish the drug (at least here in Washington state). This only enticed me to obtain this product more, as often media hype about drug danger is mostly bullshit and untrustworthy.
I am a very experienced user, and have been for almost 9 years. I have had mostly positive experiences with research chemicals and “legal” substances, even if I did not like it, and never tried it again, the experience was a learning curve, and I did not necessarily regret it.
This product is poison. I purchased a .5 G bag, and insufflated about .15 tops within the first 30 mintues. The first hour was minorly pleasant at best, and initially I felt positive about the product, although I did not think it was worth the cash ($40). I had an slight urge to do more, but thought I should wait and feel out the effects, thankfully that was the only smart move I made in the process. After about the first hour I started to feel the cocaine-ish comedown which increasingly became worse. My heart/left-side-of-chest began to tighten and tighten, and my heart rate was beating faster than ever in the past, like if you do too much stimulant, but even worse. On top of this paranoia set in, for fear of health/death/police, etc. Some of this was irrational, but in hindsight the health and heart issue was not. I tried breathing exercises, laying down, relaxing, etc. but it became increasingly worse. I was with a few friends, they gave me milk, which is rumored to slow heart rate in these type of situations. I also drank some alchohol, which I have experienced it to work in the past.
I was very close to requesting hospital treatment, which would not have been a bad idea, but I waited it out. It would get a little better, a little worse, back and forth, but eventually after about 3-4 hours I was feeling thankful to be alive and sober. Throughout the night my heart rate was raised, but I was stable.
There is not a lot of information on the net about this, so I hope if anything when people search, they will discover this post and use it. In all my years, I have had negative experiences, especially with stimulants, but this takes the cake. The reports of people dying, or going to the hospital ARE NOT BULLSHIT HYPE. This is a dangerous poison, that some scum is making cash off of in the most evil of ways. The soon to be Ban is in place for good reason. BE CAREFUL, I did not follow the golden rule of Erowid:
Know your Body – Know your Mind – Know your Substance – Know your Source
My friend has continued to use this product daily and has found it very addictive. He has visible blood clots up and down his arms, and I have never seen him in worse shape…which he has been a crack and heroin addict. His experience is a whole ‘nother situation which I could write pages about, but I won’t because it is not me.
Pre-existing Conditions: No
Number of Users: My Friends and Me
Other Beople’s Bad Reactions: All of them had negative reactions, aside from the first glimpse of positivity within the first 10 minutes of use. Worst drug ever. Please warn people!